# SDR UIEA2018060201015

- Difficulty date: July 3, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 77,480 hours, 10,292 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO DENTS ADJACENT TO EACH OTHER AT RIGHT UPPER HALF OF FUSELAGE APPROX AT STA 1197 BETWEEN STRINGER 3R-4R, BELOW JOINT LAP. REMOVED 3EA FASTENERS BETWEEN 1197+88 AND STA 1197+132 STR 2R AND 4R, HFEC AREA NO CRACKS NOTED, RE-INSTALLED 3EA FASTENERS AT AREA IAW EA18144 REV IR.
